# SDR CA020103013

- Difficulty date: October 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,803 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Mlg Door
- Component: Mlg Door, Piper, 4752932
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  MAIN LANDING GEAR DOOR HINGES CRACKED.
